# SDR HEEA0011703

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Gen Shaft
- Part number: 206076373001
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR HAS WORN SHAFT LOOSE AT LARGE END, CLICKS WHEN TURNED.
